Bipolar Disorder Channel
Topics & Medications
Quicklinks
Related Channels

Depakote Withdrawl

Were you looking for information on Depakote Withdrawal? Depakote withdrawl is a common misspelling of Depakote withdrawal.
 
If you abruptly stop treatment with Depakote® (divalproex sodium), withdrawal symptoms may potentially occur. The most significant symptom of Depakote withdrawal is a seizure. If your healthcare provider weans you off of Depakote slowly, withdrawal symptoms are less likely to occur.
 
Because of this increased risk of seizures when a person quickly stops taking Depakote, it is not recommended that you abruptly stop taking the medicine -- or that you stop taking it without your healthcare provider's approval.
 
(Click Depakote Withdrawal for more information on the possible symptoms of a Depakote withdrawal and an explanation of how you can minimize your risk of developing withdrawals.)
Drink Less Alcohol
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.